On radius, systole, and positive Ricci curvature.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 597-602
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__218_4_174751,
author = {Frederick Wilhlem},
title = {On radius, systole, and positive {Ricci} curvature.},
journal = {Mathematische Zeitschrift},
pages = {597--602},
year = {1995},
volume = {218},
number = {4},
zbl = {0823.53033},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174751/}
}
Frederick Wilhlem. On radius, systole, and positive Ricci curvature.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 597-602. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174751/